Thursday, May 19, 2005

Protein purification, allergies, and humidity

I was doing protein purification last night in the cold room...again. Until 1:30 a.m. Again. However, it either worked this time or I have given it the ole' college try and don't have to do it again. I also got a rave performance review from my P.I. It gave me such a high. 4 stars!
It's hot here today. Not so much hot as muggy. It's yucky St. Louis weather. Spring morphing into summer. Everything is blooming. The smell of honeysuckle is very strong in our backyard. It is climbing up the back of the garage. My eyes are very itchy. I've doubled up on the Flonase and started Zyrtec, and now I'm fine. The pharmaceutical companies love me. I saw a robin fledgling on my walk to lab. His daddy was teaching him how to hunt for worms in the grass. He still had a bright yellow beak and lots of spots. He chirped very boldly at me but I didn't have any worms for him. I smiled at a woman on my walk this morning as well. I try to smile at strangers when they don't pose as a potential threat (someone who might mug me) because it makes them feel good and me feel good. She smiled back and said, "I wish it was as easy for me as it is for you." What the hell does that mean?

4 comments:

Erin Nicole said...

that's kinda bizarre...perhaps she was on her phone...ear bud syndrome.

Rachel said...

No, she was definitely speaking to me.

Zyrtec Prescription Information said...

My name is Tina Hansar and i would like to show you my personal experience with Zyrtec.

I am 40 years old. Have been on Zyrtec for 4 years now. When first began taking zyrtec, the allergy relief was great. But it did make me very, very tired. Later added singulair. Took both at night. So exhausted, couldn't function well thru the day but didn't link it to meds. Had repeat blood tests for anemia, thyroid, etc. but all came back normal. Switched singulair to morning to stretch out side effects, but still drained of energy. After taking these meds for years, just stopped about 3 months ago and energy level is back to normal. Allergies are bad again, but will take that any day over not being able to get out of bed and not having energy to get thru the day. Also, hair loss is no longer.

I have experienced some of these side effects -
Extreme exhaustion, lethargy, loss of interest, hip pain, back pain, occasional dizziness, hair loss.

I hope this information will be useful to others,
Tina Hansar

Zyrtec Prescription Medication said...

My name is Tina Hansar and i would like to show you my personal experience with Zyrtec.

I am 40 years old. Have been on Zyrtec for 4 years now. When first began taking zyrtec, the allergy relief was great. But it did make me very, very tired. Later added singulair. Took both at night. So exhausted, couldn't function well thru the day but didn't link it to meds. Had repeat blood tests for anemia, thyroid, etc. but all came back normal. Switched singulair to morning to stretch out side effects, but still drained of energy. After taking these meds for years, just stopped about 3 months ago and energy level is back to normal. Allergies are bad again, but will take that any day over not being able to get out of bed and not having energy to get thru the day. Also, hair loss is no longer.

I have experienced some of these side effects -
Extreme exhaustion, lethargy, loss of interest, hip pain, back pain, occasional dizziness, hair loss.

I hope this information will be useful to others,
Tina Hansar